Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Cuts, thrush post sex, pains when anything rubs against it, fever like symptoms, excessive sleep. What could this be?

Hello, i had sex almost a week ago and think it was a little rough and i felt as though i had small cuts like papercuts. The following 2 days i did a lot of exercise which caused me to sweat and had a lot of vaginal discharge . I get thrush a lot after sex. The cuts appeared to turn into little white spots and then one half of my labia (near the clitoris) has swelled up a lot. The area is painful when anything rubs against it. I have also started with fever like symptoms but have been working hard and not sleeping lots. Is this just friction sores that have gone further or worse?
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
it looks like you had frictional injury that got worse due to secondary infection and the white little spots may be pustules, and that might be the reason you are getting fever too.

Apply warm compresses (cloth soaked in warm water, not too hot) over the area
and take a course of oral antibiotics like ciprofloxacin 500 mg twice a day for 5 days or amoxyclav once a day.

Take ibuprofen for the pain.

Another explanation is bartholinitis, infection of a gland located in vagina, in which case you must consider consulting a gynecologist.

Thank you, hope I helped. Feel free to follow up in case of doubt.
Answered: Fri, 6 Dec 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor